WoRMS taxon details

Checked: verified by a taxonomic editorTimarete gibbosa (Moore, 1903)

334942

urn:lsid:marinespecies.org:taxname:334942

accepted
Species
Checked: verified by a taxonomic editorCirratulus gibbosus Moore, 1903 (superseded original combination)
marine, brackish, fresh, terrestrial
recent only
(ofChecked: verified by a taxonomic editorCirratulus gibbosus Moore, 1903) Moore, J.P. (1903). Polychaeta from the coastal slope of Japan and from Kamchatka and Bering Sea. Proceedings of the Academy of Natural Sciences of Philadelphia. 55: 401-490, plates XXIII-XXVII., available online at http://www.biodiversitylibrary.org/item/30485#page/439/mode/1up [details]   
Checked: verified by a taxonomic editorDistribution Sagami Bay  
Checked: verified by a taxonomic editortype locality contained in Sagami Bay [from synonym] [view taxon] [details]
WoRMS (2008). Timarete gibbosa (Moore, 1903). In: Read, G.; Fauchald, K. (Ed.) (2017). World Polychaeta database. Accessed through: World Register of Marine Species at http://marinespecies.org/aphia.php/aphia.php?p=taxdetails&id=334942 on 2017-11-20

Date
action
by
2008-03-17 10:44:16Z
created
2008-03-26 11:36:43Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



original description  (ofChecked: verified by a taxonomic editorCirratulus gibbosus Moore, 1903) Moore, J.P. (1903). Polychaeta from the coastal slope of Japan and from Kamchatka and Bering Sea. Proceedings of the Academy of Natural Sciences of Philadelphia. 55: 401-490, plates XXIII-XXVII., available online at http://www.biodiversitylibrary.org/item/30485#page/439/mode/1up [details]   

basis of record Imajima, Minoru & Hartman, Olga. (1964). The polychaetous annelids of Japan. Occasional Papers of the Allan Hancock Foundation. 26(1-2): 1-452 [issued in 2 parts]., available online at http://digitallibrary.usc.edu/cdm/ref/collection/p15799coll82/id/18946 [details]   

source of synonymy  (ofChecked: verified by a taxonomic editorCirratulus gibbosus Moore, 1903) Imajima, Minoru & Hartman, Olga. (1964). The polychaetous annelids of Japan. Occasional Papers of the Allan Hancock Foundation. 26(1-2): 1-452 [issued in 2 parts]., available online at http://digitallibrary.usc.edu/cdm/ref/collection/p15799coll82/id/18946 [details]   
 
 Present  Inaccurate  Introduced: alien